# SDR FDEA201206192279

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504633
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT SIDE SKIN INTERNAL SURFACE BET, PP STA 144  AND 174 HAS CORROSION.   REMOVED CORROSION IAW SRM 51-40-02, FOUND OUT LIMITS IAW SRM 54-50-01, PG 101    DETAIL III.  ORIGINAL THICKNESS .090"  REMAINING THICKNESS .060".  REPAIRED NR 2 PYLON    LT SIDE SKIN IAW EA F-5450-162405,  NACELLES/PYLONS- NR 2 PYLON INBD SKIN CORROSION REPAIR.  REF FORM 8100-9, DATED 08/01/12 FOR APPROVAL.  MAJOR REPAIR.
